RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karmazin, Aleksandr Petrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:611
Abstract pages:916
Full texts:418
References:126
Professor
Doctor of physico-mathematical sciences (1983)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 14.01.1946
E-mail: ,
Keywords: quasiisometries; boundary behavior of mappings; homeomorphic images of ball; surfaces and topological manifolds without boundary; intrinsic metrics; pre-ends; prime ends; factorization of set of pre-ends; Caratheodory and Lindelof theorems; compact and Hausdorff completions.
   
Main publications:
  • Karmazin A. P. Prostye predkontsy prostranstvennykh oblastei // Tomskii un-t, dep. v VINITI, # 2220-V, 1992, 55 s.
  • Karmazin A. P. Teoriya predkontsov prostranstvennykh oblastei: faktorizatsiya predkontsov po ikh obschemu tsokolyu // Red. SMZh, dep. v VINITI, # 1102-V, 1995, 60 s.
  • Karmazin A. P. Osnovnye teoremy teorii predkontsov prostranstvennykh oblastei // Matematicheskie trudy, Novosibirsk: Izd-vo IM SO RAN, 1998, t. 1, vyp. 2, s. 79–110.
  • Karmazin A. P. Utochnenie teoremy Lindelefa i drugie primeneniya teorii predkontsov // Matem. zametki, 1999, t. 65, vyp. 5, s. 787–790.
  • Karmazin A. P. Metricheskie struktury prostranstvennykh oblastei i granichnoe povedenie kvaziizometrii // Red. SMZh, dep. v VINITI. # 3244-V, 1999, 74 s.

http://www.mathnet.ru/eng/person17711
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209247

Publications in Math-Net.Ru
2011
1. A. P. Karmazin, D. R. Mukhutdinova, “Removable sets and the distribution of intrinsic boundary components under quasi-isometries of domains in $R^n$”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2011, 1(13),  9–25  mathnet
2005
2. A. P. Karmazin, “The Riemannian structure of John and uniform domains in $\mathbb{R}^n$”, Sibirsk. Mat. Zh., 46:4 (2005),  786–804  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 623–636  isi
2002
3. A. P. Karmazin, “The Set of Pre-Ends and the Ideal Boundary of a Manifold without Boundary”, Mat. Zametki, 71:4 (2002),  554–557  mathnet  mathscinet  zmath; Math. Notes, 71:4 (2002), 505–508  isi  scopus
2001
4. A. P. Karmazin, “Parabolicity and Hyperbolicity Conditions for Boundary Elements of Surfaces”, Mat. Zametki, 70:6 (2001),  948–951  mathnet  mathscinet  zmath  elib; Math. Notes, 70:6 (2001), 866–869  isi
1999
5. A. P. Karmazin, “A refinement of Lindelöf's theorem and other applications of the theory of prime ends”, Mat. Zametki, 65:5 (1999),  787–790  mathnet  mathscinet  zmath
1998
6. A. P. Karmazin, “Basic Theorems of the Theory of Pre-ends for Space Domains”, Mat. Tr., 1:2 (1998),  79–110  mathnet  mathscinet  zmath; Siberian Adv. Math., 9:3 (1999), 86–114
1980
7. A. P. Karmazin, “Boundary behavior of quasiisometric mappings”, Sibirsk. Mat. Zh., 21:1 (1980),  82–85  mathnet  mathscinet  zmath; Siberian Math. J., 21:1 (1980), 61–63  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020